Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: HELP! HELP! Nausea and Lexapro Mariposa

Posted by casiopea on October 22, 2003, at 11:24:07

In reply to Re: HELP! HELP! Nausea and Lexapro casiopea, posted by Mariposa on October 21, 2003, at 16:34:23

Thanks Mariposa and Esmerelda. I think I might be able to get more medication soon... hopefully the dizzynes and nausea will go away...
Thank you guys


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:casiopea thread:109458
URL: http://www.dr-bob.org/babble/20031021/msgs/271861.html